# SDR UIEA2015090300465

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,929 hours, 16,259 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE LT SIDE, LOW RT HIGH MAX 2700 LBS.  ADJUSTED MANUALLY THEN REPEATED AGAIN.  ADJUSTED FUEL DOORS SWITCH & PERFORMED BITE CHECK OF FUEL QTY SWITCH IAW MM 28-41-00.
